# SDR AALA971360

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON INSIDE OF VERTICAL STIFFENER, STA 933, AROUND NUTPLATES FOR LOWER AFT CORNER APU SCREEN.  TREATED AND PRIMED AREA AND DOUBLER.  INSTALLED DOUBLER PER SRM 51-40-4.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
